Breathlessness


#1
Hi all.
Ias diagnosed over 3 years ago with Parkinsons. I was not on medication at first but for the past 2 years I have been on Mirapexin and Azilect.
I had no problem at first but now i am increasingly breathless on exertion and also on walking uphill. I am 58 and fairly fit . Itry to do some form of exercise each day. I was wandering if it was the affect of the meds. i am taking. Has anyone else had the same problem.

#2
Hi I was very breathless on Mirapexin and ended up being taken into hospital as I couldn't t walk more than a few steps without feeling completely out of breath. Needless to say I was taken off it slowly. I would strongly advise you to go back to your doctor as it is a very scary side effect . I have had breathlessness since, nowhere near as extreme, and my consultant told me it is a symptom of PD. I do hope you get it sorted out.

With all best wishes

Samdogk

#3
Hi There ,I have also become very tired ,can it really be
the Mirapexins side affsct,what I feel is very out of breath
even just walking 100 yards,does it also put on weightas I
am 2 stones heavier than Iwas before Parkinsons.Iwill try to ask
my nurse and hope she knows,sometimes I feel she has not a
clue as to what I am trying to explain,as to how I am really
feeling,and always says dont worry it will be ok and not to keep
bringing myself down, well I feel and look like a bloody puffer
fish,but now after having read your letters it is time to ask questions
again,and thanks for bringing it t:flushed:o my attention.Puffer Fish.

#4
:laughing::flushed:Hi
Thanks for your replies . My breathlessness is not that bad but it is something I am aware of. I don't know if it is the meds because I have been on the same ones for 2 years. I have put weight on though which is really depressing. I have an appt. with my consultant on 1st nov. I will see what he says.